# SDR SWIA201229271

- Difficulty date: January 15, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 23,424 hours, 18,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGES AND CORROSION UNDER ADF ANTENNA.  (SERVICE)  REPAIRED DAMAGE TO FUSELAGE SKIN UNDER ADF ANTENNA.
